27 Jun 2009
It doesn't make you sick if you take percs or any opiate AFTER the suboxone. It will make you sick if you take the suboxone too soon after taking an opiate. That is due to the buprenorphine in the suboxone. The naloxone in suboxone only affects you adversely if you inject or snort opiates.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on suboxone for 5 mnths. I needs to take percocet for a new back injury. What'll happen?
I have been on suboxone for 5 months due to a vicodin addiciton. I had a knee injury. I am about to be discharged and I hurt my back on 10/04/2009. I ...
2 answers • 20 Oct 2009
Most cases I read about seem to be that people get to a low dose of the methadone before starting suboxen. Will it help me at 50mg?
2 answers • 28 Dec 2009
I am addicted to percocet. I have decided to get help. I go tues afternoon to start suboxone. I am hoping this helps me. I go thru my monthly script ...
8 answers • 18 Oct 2010
... accident.hospitalized for 3 months and put on percocet. I decided to take some of a friends suboxone to see if it works better for my pain; It ...
2 answers • 19 Feb 2011
I have been taking tramadol for about 3 months (13 per day) and when I tried to stop I got unbelievable withdrawal. Can I detox with percocet? I ...
2 answers • 31 Mar 2011